Volume 14, Issue 2
A Dual Coupled Method for Boundary Value Problems of PDE with Coefficients of Small Period

J. Z. Cui & H. Y. Yang

DOI:

J. Comp. Math., 14 (1996), pp. 159-174

Published online: 1996-04

Preview Full PDF 85 1661
Export citation
  • Abstract

In this paper the homogenization method is improved to develop one kind of dual coupled approximate method, which reflects both the macro-scope properties of whole structure and its loadings, and micro-scope configuration properties of composite materials. The boundary value problem of woven membrane is considered, the dual asymptotic expression of the exact solution is given, and its approximation and error estimation are discussed. Finally the numerical example shows the effectiveness of this dual coupled method.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-159, author = {}, title = {A Dual Coupled Method for Boundary Value Problems of PDE with Coefficients of Small Period}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {2}, pages = {159--174}, abstract = { In this paper the homogenization method is improved to develop one kind of dual coupled approximate method, which reflects both the macro-scope properties of whole structure and its loadings, and micro-scope configuration properties of composite materials. The boundary value problem of woven membrane is considered, the dual asymptotic expression of the exact solution is given, and its approximation and error estimation are discussed. Finally the numerical example shows the effectiveness of this dual coupled method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9227.html} }
TY - JOUR T1 - A Dual Coupled Method for Boundary Value Problems of PDE with Coefficients of Small Period JO - Journal of Computational Mathematics VL - 2 SP - 159 EP - 174 PY - 1996 DA - 1996/04 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9227.html KW - AB - In this paper the homogenization method is improved to develop one kind of dual coupled approximate method, which reflects both the macro-scope properties of whole structure and its loadings, and micro-scope configuration properties of composite materials. The boundary value problem of woven membrane is considered, the dual asymptotic expression of the exact solution is given, and its approximation and error estimation are discussed. Finally the numerical example shows the effectiveness of this dual coupled method.
J. Z. Cui & H. Y. Yang. (1970). A Dual Coupled Method for Boundary Value Problems of PDE with Coefficients of Small Period. Journal of Computational Mathematics. 14 (2). 159-174. doi:
Copy to clipboard
The citation has been copied to your clipboard